# SDR UALA2013022201062

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,971 hours, 13,901 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 6228587523
- Part serial: 542
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OFF THE GATE ACARS INOP, BLANK SCREEN, PER CREW.  CREW CYCLED G6 (MU UNIT) AND G13 (CMU-ACRAS DC CBS.ACARS BACK ON AND OPS NORMAL.  REMOVED AND REPLACED REF AMM 23-22-02.  OPS CHECK NORMAL.
